# SDR DALA2019061293527

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 64,105 hours, 29,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Panel
- Condition: Cracked
- Location: Pressure Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN HOLE A ON RH SIDE ON PRESSURE FLOOR PANEL AT FRAME 35 TO 36 PER AMDS 5311-01171-02B, REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04B SEE NR FOR ADDITIONAL INFORMATION 144-0001:5311-01171-02B/001 00159
